×

zbMATH — the first resource for mathematics

Hecke algebras at roots of unity and crystal bases of quantum affine algebras. (English) Zbl 0874.17009
The authors present a fast algorithm for computing the global crystal basis of the basic \(U_q (\widehat {sl}_n)\)-module. This algorithm is based on combinatorial techniques which have been developed for dealing with modular representations of symmetric groups, and more generally with representations of Hecke algebras of type \(A\) at roots of unity. The main conjecture, suggested in this paper, is that upon specialization \(q\to 1\), the algorithm computes the decomposition matrices of all Hecke algebras at an \(n\)th root of 1.
The article is structured as follows. Sections 2 and 3 recall the necessary background on modular representations of symmetric groups and Hecke algebras at roots of unity. Section 4 describes the Fock representation of \(U_q (\widehat {sl}_n)\) with conventions differing slightly from the usual ones in order to be compatible with those of the modular representation theory. Section 5 describes the crystal graph of the Fock representation and gives some applications to the combinatorics of \(n\)-cores and \(n\)-quotients.
Section 6 is devoted to the global lower crystal basis and presents a fast algorithm to compute it. Some properties of the transition matrices are established and the main conjecture is stated. Other properties of these matrices, also supporting the conjecture, are given in Section 7 where the Mullineux-Kleshchev involution is studied from the point of view of crystal bases. Section 8 is devoted to a reformulation of the main conjecture in terms of the upper crystal basis. Section 9 discusses, following an idea of Rouquier, a possible interpretation of these \(q\)-decomposition numbers in terms of the Jantzen filtration of a Specht module. Finally, this paper is concluded by an appendix of tables giving the global crystal basis, the Gram matrices of the Shapovalov form and some examples of crystal graphs.
The main results of this paper have been announced in [C. R. Acad. Sci., Paris, Sér. I 321, 511-516 (1995; Zbl 0840.05102)].
Reviewer: Li Fang (Nanjing)

MSC:
17B37 Quantum groups (quantized enveloping algebras) and related deformations
17-08 Computational methods for problems pertaining to nonassociative rings and algebras
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
05E15 Combinatorial aspects of groups and algebras (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andrews, G.E., Olsson, J.B.: Partition identities with an application to group representation theory. J. Reine Angew. Math.413, 198–212 (1991) · Zbl 0704.20003
[2] Ariki, S.: On the decomposition numbers of the Hecke algebra ofG(m, 1,n). Preprint 1996 · Zbl 0888.20011
[3] Bessenrodt, C., Olsson, J.B.: On Mullineux symbols. J. Comb. Theory Ser. A68, 340–360 (1994) · Zbl 0811.05004 · doi:10.1016/0097-3165(94)90110-4
[4] Curtis, C., Reiner, I.: Methods of representation theory with applications to finite groups and orders. Vol. 1, New York: Wiley, 1981 · Zbl 0469.20001
[5] Date, E., Jimbo, M., Kuniba, A., Miwa, T., Okado, M.: Paths, Maya diagrams, and representations of \(\widehat{\mathfrak{s}\mathfrak{l}}(r,C)\) . Adv. Stud. Pure Math.19, 149–191 (1989) · Zbl 0704.17013
[6] Davies, B., Foda, O., Jimbo, M., Miwa, T., Nakayashiki, A.: Diagonalization of the XXZ Hamiltonian by vertex operators. Commun. Math. Phys.151, 89–153 (1993) · Zbl 0769.17020 · doi:10.1007/BF02096750
[7] Dipper, R., James, G.: Representations of Hecke algebras of general linear groups. Proc. Lond. Math. Soc.52, 20–52 (1986) · Zbl 0587.20007 · doi:10.1112/plms/s3-52.1.20
[8] Dipper, R., James, G.: Blocks and idempotents of Hecke algebras of general linear groups. Proc. Lond. Math. Soc.54, 57–82 (1987) · Zbl 0615.20009 · doi:10.1112/plms/s3-54.1.57
[9] Du, J.: Canonical bases for irreducible representations of quantumGL n . Bull. Lond. Math. Soc.24, 325–334 (1992) · Zbl 0770.17005 · doi:10.1112/blms/24.4.325
[10] Du, J.: Canonical bases for irreducible representations of quantumGL n II. J. Lond. Math. Soc.51, 461–470 (1995) · Zbl 0999.17021
[11] Duchamp, G., Krob, D., Lascoux, A., Leclerc, B., Scharff, T., Thibon, J.-Y.: Euler-Poincaré characteristic and polynomial representations of Iwahori-Hecke algebras. Publ. RIMS, Kyoto Univ.31, 179–201 (1995) · Zbl 0835.05085 · doi:10.2977/prims/1195164438
[12] Ford, B., Kleshchev, A.S.: A proof of the Mullineux conjecture. Preprint 1994 · Zbl 0958.20018
[13] Hayashi, T.:q-analogues of Clifford and Weyl algebras – Spinor and oscillator representations of quantum enveloping algebras. Commun. Math. Phys.127, 129–144 (1990) · Zbl 0701.17008 · doi:10.1007/BF02096497
[14] James, G.: The decomposition matrices ofGL n (q) forn0 Proc. Lond. Math. Soc.60, 225–265 (1990) · Zbl 0760.20003 · doi:10.1112/plms/s3-60.2.225
[15] James, G., Kerber, A.: The representation theory of the symmetric group. Reading, MA: Addison-Wesley, 1981 · Zbl 0491.20010
[16] James, G., Mathas, A.: Hecke algebras of typeA withq=. Preprint 1995
[17] James, G., Mathas, A.: Aq-analogue of the Jantzen-Schaper theorem. Preprint 1995 · Zbl 0869.20004
[18] Kac, V.: Infinite dimensional Lie algebras. Cambridge: Cambridge University Press, 1990 · Zbl 0716.17022
[19] Kashiwara, M.: On crystal bases of theq-analogue of universal enveloping algebras. Duke Math. J.63, 465–516 (1991) · Zbl 0739.17005 · doi:10.1215/S0012-7094-91-06321-0
[20] Kashiwara, M.: Global crystal bases of quantum groups. Duke Math. J.69, 455–485 (1993) · Zbl 0774.17018 · doi:10.1215/S0012-7094-93-06920-7
[21] Kashiwara, M.: Crystal bases of modified quantized enveloping algebra. Duke Math. J.73, 383–413 (1994) · Zbl 0794.17009 · doi:10.1215/S0012-7094-94-07317-1
[22] Kazhdan, D., Lusztig, G.: Affine Lie algebras and quantum groups. Int. Math. Res. Not.2, 21–29 (1991) · Zbl 0726.17015 · doi:10.1155/S1073792891000041
[23] Kleshchev, A.S.: Branching rules for the modular representations of symmetric groups I. J. Algebra (to appear) · Zbl 0854.20013
[24] Kleshchev, A.S.: Branching rules for the modular representations of symmetric groups II. J. Reine. Angew. Math.459, 163–212 (1995) · Zbl 0817.20009 · doi:10.1515/crll.1995.459.163
[25] Kleshchev, A.S.: Branching rules for the modular representations of symmetric groups III. Some corollaries and a problem of Mullineux. J. Lond. Math. Soc.2 (1995) · Zbl 0854.20014
[26] Lakshmibai, V.: Bases for quantum Demazure modules II. Proc. Symp. Pure. Math.56, part 2, 149–168 (1994) · Zbl 0848.17020
[27] Lascoux, A.: Leclerc, B., Thibon, J.-Y.: Ribbon tableaux, Hall-Littlewood functions and unipotent varieties. In: ”Algebraic Combinatorics, Rencontre 12–16 March 1995, Saint-Nabor, Ottrott, France”, Université Louis Pasteur, IRMA, Strasbourg 1995, pp. 183–207 · Zbl 0855.05099
[28] Lascoux, A.: Leclerc, B., Thibon, J.-Y.: Une conjecture pour le calcul des matrices de décomposition des algèbres de Hecke de typeA aux racines de l’unité. C.R. Acad. Sci. Paris321, 511–516 (1995) · Zbl 0840.05102
[29] Lascoux, A.: Leclerc, B., Thibon, J.-Y.: Crystal graphs andq-analogues of weight multiplicities for the root systemA n . Lett. Math. Phys.35, 359–374 (1995) · Zbl 0854.17014 · doi:10.1007/BF00750843
[30] Leclerc, B., Thibon, J.-Y.: Canonical bases ofq-deformed Fock spaces. Internat. Math. Research Notices 9 (1996) · Zbl 0863.17013
[31] Lusztig, G.: Modular representations and quantum groups. Contemp Math.82, 59–77 (1989) · Zbl 0665.20022
[32] Macdonald, I.G.: Symmetric functions and Hall polynomials. 2nd edition. Oxford: Oxford Univ. Press 1995 · Zbl 0824.05059
[33] Martin, S.: Schur algebras and representation theory. Cambridge: Cambridge University Press, 1993 · Zbl 0802.20011
[34] Martin, S.: On the ordinary quiver of the principal block of certain symmetric groups. Quart. J. Math. Oxford Ser.40, 209–223 (1989) · Zbl 0687.20009 · doi:10.1093/qmath/40.2.209
[35] Martin, S.: Ordinary quivers for symmetric groups. Quart. J. Math. Oxford Ser.41, 72–92 (1990) · Zbl 0696.20016 · doi:10.1093/qmath/41.1.79
[36] Misra, K.C., Miwa, T.: Crystal base of the basic representation of \(U_q (\widehat{\mathfrak{s}\mathfrak{l}}_n )\) . Commun. Math. Phys.134, 79–88 (1990) · Zbl 0724.17010 · doi:10.1007/BF02102090
[37] Mullineux, G.: Bijections ofp-regular partitions andp-modular irreducibles of the symmetric groups. J. Lond. Math.20, 60–66 (1979) · Zbl 0401.05011 · doi:10.1112/jlms/s2-20.1.60
[38] Richards, M.J.: Some decomposition numbers for Hecke algebras of general linear groups. · Zbl 0855.20011
[39] Robinson, G. De B.: Representation theory of the symmetric group. Edimburgh, 1961 · Zbl 0102.02002
[40] Zelevinsky, A.: Representations of finite classical groups, a Hopf algebra approach. Lect. Notes in Math.869. Berlin-Heidelberg-New York: Springer, 1981 · Zbl 0465.20009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.